zbMATH — the first resource for mathematics

On connectivity points. (English) Zbl 0517.26005

26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
26A21 Classification of real functions; Baire classification of sets and functions
Zbl 0316.26004
Full Text: EuDML
[1] BRUCKNER A. M., CEDER J. G.: Darboux continuity. Jber. Deutsch. Math.-Verein., 67, 1965, 93-117. · Zbl 0144.30003
[2] BRUCKNER A. M., CEDER J. G., WEISS MAX: Uniform limits of Darboux functions. Coll. Math., 15, 1966, 65-77. · Zbl 0138.28004
[3] GARRETT B. D., NELMS D., KELLUM K. R.: Characterizations of connected real functions. Jber. Deutsch. Math.-Verein., 73, 1971, 131-137. · Zbl 0226.26006
[4] LIPIŇSKI J. S.: On Darboux points. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. Phys., 26, 1978, 869-873. · Zbl 0399.26005
[5] ROSEN H.: Connectivity points and Darboux points of real functions. Fund. Math., 89, 1975, 265-269. · Zbl 0316.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.